# SDR 98FDEA00433

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-LAX  NR 2 ENGINE NOSE COWL INLET L/E HAD A 25 INCH CRACK AT 2:30 O'CLOCK POSITION.  *S/D*  REMOVED AND REPLACED NOSE COWL PER M/M 54-22-01-2.
